# SDR AU970736

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: 70000150
- Condition: Intermittent
- Location: Mlg Motor
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR MOTOR 50AMP CIRCUIT BREAKER INTERMITTENT
